MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; Set, Administration, For Peritoneal Dialysis, Disposable

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; Set, Administration, For Peritoneal Dialysis, Disposable
Catalog Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient contact reported to fresenius medical care (fme) technical service (ts) on (b)(6) 2026 that the liberty cycler alarmed with an m31 air detected in cassette warning in fill 5 of 5.The patient (pt) was connected during incident and fluid was seen.Upon follow-up conducted on (b)(6) 2026 the patient contact stated that on (b)(6) 2026 the patient¿s liberty cycler started to alarm with m31 air detected in cassette warning in fill 5 of 5.The patient contact stated that after disconnecting the patient from the cycler with the assistance of the fresenius technical support the patient noticed that there was some fluid on the floor.The contact confirmed that the patient uses and that they were using a 7.25% baxter solution bag (lot unknown) for the last fill.The contact stated that the fluid leaked from the connection of the luer lock connector to the cassette.Per patient contact there were no external leaks from the fresenius solution bag or any connections prior, during, or after the event.The patient contact also confirmed that there was no fluid intrusion inside the cycler as the result of the reported event.The contact stated that they did not know what caused the leak and confirmed that there were no known delivery issues or damage to the delivery boxes the solutions and supplies were delivered in.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient was not able to complete treatment on the day of the reported event.The patient was able to resume treatment on the cycler with no further issues the following day.The sample is not available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
Set, Administration, For Peritoneal Dialysis, Disposable
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50458030
Report Number0008030665-2026-02299
Device Sequence Number13328057
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-95018
Device Lot Number26AR08078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Baxter PD Fluid; Liberty Cycler Set; Liberty Select Cycler
Patient SexUnknown